# SDR 99ZZZX3482

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6206102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER UNDER RIGHT UPPER WING ROOT SKIN CRACKING (BOTH FORWARD AND AFT SECTIONS).  DUE TO NORMAL STRESS FROM GETTING IN AND OUT OF AIRCRAFT, THE UPPER SKIN FLEXES ENOUGH TO CONCENTRATE STRESSES AROUND THE STIFFENERS BEND RADIUS TO CAUSE CRACKING.  THIS LEADS TO UPPER WING SKIN FLEXING AND CRACKING AND POPPED RIVET HEADS.
